# SDR UPS05444667

- Difficulty date: May 19, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 69B620501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 860 RBL 60 CARGO HANDLING FITTING SUPPORT PLATE FOUND CORROSION.  CORROSION BLEND OUT 0.023 X .875 X 1.5 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  M/D BS 860 RBL 60 TIE DOWN FITTING REPLACED AS PER MM 20-51-01.
